# SDR USAA2009042090928

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 28,233 hours, 10,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 351 - SAN-PHX - EMERGENCY LIGHTS - 24C EMERGENCY EXIT LIGHT COVER BROKEN/MISSING.  REPLACED EMERGENCY LIGHT LENS AT SEAT 24C.
